# SDR AALA202108063060

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 28,713 hours, 11,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE SLIDE FELL OUT OF ITS HOLDER AFTER THE L1 DOOR WAS OPENED AT THE GATE. RESECURED SLIDE PER AMM 25-66-00.
